zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the blow-up of solutions of the Benjamin-Bona-Mahony-Burgers and Rosenau-Burgers equations. (English) Zbl 1238.35101
Summary: We study sufficient conditions of the blow-up of solutions of initial-boundary-value problems for the well-known Benjamin-Bona-Mahony-Burgers and Rosenau-Burgers equations on a segment. Note that this is the first result for these equations in the “blow-up” area.

35Q35PDEs in connection with fluid mechanics
35B44Blow-up (PDE)
76B15Water waves, gravity waves; dispersion and scattering, nonlinear interaction
Full Text: DOI
[1] Benjamin, T. B.; Bona, J. L.; Mahony, J. J.: Model equations for long waves in nonlinear dispersive systems, Phil. trans. R. soc. Ser. A 272, 47-78 (1972) · Zbl 0229.35013 · doi:10.1098/rsta.1972.0032
[2] Rosenau, P.: Extending hydrodynamics via the regularization of the Chapman--Enskog expansion, Phys. rev. A 40, No. 12, 7193-7196 (1989)
[3] Albert, J. P.: On the decay of solutions of the generalized benjamin--bona--Mahony equation, J. math. Anal. appl. 141, No. 2, 527-537 (1989) · Zbl 0697.35116 · doi:10.1016/0022-247X(89)90195-9
[4] Avrin, J. D.; Goldstein, J. A.: Global existence for the benjamin--bona--Mahony equation in arbitrary dimensions, Nonlinear anal. 9, No. 8, 861-865 (1985) · Zbl 0591.35012 · doi:10.1016/0362-546X(85)90023-9
[5] Bisognin, E.; Bisognin, V.; Charao, C. R.; Pazoto, A. F.: Asymptotic expansion for a dissipative benjamin--bona--Mahony equation with periodic coefficients, Port. math. (NS) 60, No. 4, 473-504 (2003) · Zbl 1102.35074 · emis:journals/PM/60f4/5.html
[6] Biler, P.: Long-time behavior of the generalized benjamin--bona--Mahony equation in two space dimensions, Differential integral equations 5, No. 4, 891-901 (1992) · Zbl 0759.35012
[7] Chen, Yu.: Remark on the global existence for the generalized benjamin--bona--Mahony equations in arbitrary dimension, Appl. anal. 30, No. 1--3, 1-15 (1988) · Zbl 0631.35080 · doi:10.1080/00036818808839812
[8] Hayashi, N.; Kaikina, E. I.; Naumkin, P. I.; Shishmaryov, I. A.: Asymptotics for dissipative nonlinear equations, (2006) · Zbl 1130.35001
[9] Hagen, T.; Turi, J.: On a class of nonlinear BBM-like equations, Comput. appl. Math. 17, No. 2, 161-172 (1998) · Zbl 0914.35069
[10] Mei, M.; Liu, L.; Wong, Y. S.: Asymptotic behavior of solutions to the rosenau--Burgers equation with a periodic initial boundary, Nonlinear anal. 67, No. 8, 2527-2539 (2007) · Zbl 1123.35057 · doi:10.1016/j.na.2006.08.047
[11] Mei, M.; Liu, L.: A better asymptotic profile of the rosenau--Burgers equation, Appl. math. Comput. 131, No. 1, 147-170 (2002) · Zbl 1020.35097 · doi:10.1016/S0096-3003(01)00136-9
[12] Park, M. A.: On the rosenau equation in multidimensional space, J. nonlinear anal. 21, No. 1, 77-85 (1993) · Zbl 0811.35142 · doi:10.1016/0362-546X(93)90179-V
[13] Camassa, R.; Holm, D. D.: An integrable shallow water equation with peaked solitons, Phys. rev. Lett. 71, No. 11, 1661-1664 (1993) · Zbl 0972.35521 · doi:10.1103/PhysRevLett.71.1661
[14] Constantin, A.; Escher, J.: Wave breaking for nonlinear nonlocal shallow water equations, Acta math. 181, No. 2, 229-243 (1998) · Zbl 0923.76025 · doi:10.1007/BF02392586
[15] Galaktionov, V. A.; Pokhozhaev, S. I.: Equations of nonlinear third-order dispersion: shock waves, rarefaction waves, and breakdown waves, Zh. vychisl. Mat. mat. Fiz. 48, No. 10, 1819-1846 (2008) · Zbl 1177.76183
[16] Mitidieri, E. L.; Pokhozhaev, S. I.: A priori estimates and the absence of solutions of partial differential inequalities, Tr. mat. Inst. steklova 234 (2001) · Zbl 0987.35002
[17] Pokhozhaev, S. I.: On the blow-up of solutions of the Kuramoto--Sivashinsky equation, Mat. sb. 199, No. 9, 97-106 (2008) · Zbl 1161.35491 · doi:10.1070/SM2008v199n09ABEH003963
[18] Samarsky, A. A.; Galaktionov, V. A.; Kurdyumov, S. P.; Mikhailov, A. P.: Sharpening regimes in problems for quasilinear parabolic equations, (1987)
[19] Mitidieri, E. L.; Galaktionov, V. A.; Pohozaev, S. I.: On global solutions and blow-up for Kuramoto--Sivashinsky-type models and well-posed Burnett equations, Nonlinear. anal. TMA 70, No. 8, 2930-2952 (2009) · Zbl 1176.35094 · doi:10.1016/j.na.2008.12.020
[20] Pokhozaev, S. I.: Critical nonlinearities in partial differential equations, Milan J. Math. 77, No. 1, 127-150 (2009) · Zbl 1205.35024 · doi:10.1007/s00032-009-0106-7
[21] Sveshnikov, A. G.; Al’shin, A. B.; Korpusov, M. O.; Pletner, Yu.D.: Linear and nonlinear Sobolev-type equations, (2007) · Zbl 1179.35007
[22] Levine, H. A.: Some nonexistence and instability theorems for solutions of formally parabolic equations of the form $Put=-au+F(u)$, Arch. ration. Mech. anal. 51, 371-386 (1973) · Zbl 0278.35052 · doi:10.1007/BF00263041
[23] Levine, H. A.; Pucci, P.; Serrin, J.: Some remarks on the global nonexistence problem for nonautonomous abstract evolution equations, Contemp. math. 208, 253-263 (1997) · Zbl 0882.35081
[24] Evans, L. K.: Partial differential equations, (1998)